Unfortunately there is no concrete answer -It all depends ... I am still trying to wean off prednisone (been on it it for 5+ weeks). In my situation, it usually hits about day 3-5, then calms down the las few days. In my current situation, everything went well until week 4, now I easily am agitated and short tempered. I try to explain to the family ahead of time, so they have a better understanding, and I always apologize when I am wrong for my words. I also find that I am fine at work, but not so fine at home (just more comfortable to "let it all out"). If it gets real bad, talk to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Valtrex 500mg once per day for about 3 weeks now and I've been experiencing severe?
Posted 16 Oct 2014 • 1 answer
Posted 10 Nov 2014 • 2 answers
Posted 17 Oct 2015 • 1 answer
Posted 22 Nov 2015 • 2 answers
Posted 3 May 2016 • 0 answers